# SDR FDEA201311132753

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 72,825 hours, 13,776 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FIRST LANDING ATTEMPT,  LANDING GEAR SHOWED ALL UNSAFE, CONFIGUATION DISPLAYED ALSO, CYCLED GEAR AND ALL SHOWED  SAFE.   TOWER STATED GEAR WAS DOWN ON FIRST ATTEMPT.  PERFORMED TEST OF PROXIMITY SWITCH ELECTRONICS UNIT, IAW MM 31-71-01-2.  ALL UNITS FUNCTIONED AND SENSOR READINGS WERE NORMAL.  BOTH SYSTEMS SHOW GREEN DOWN WITH HANDLE DOWN AND RED WITH DISAGREEMENT OF HANDLE TO GEAR.  NO PROBLEMS      NOTED WITH GEAR INDICATION.
